EconPapers    
Economics at your fingertips  
 

Affine Processes on Symmetric Cones

Christa Cuchiero (), Martin Keller-Ressel (), Eberhard Mayerhofer () and Josef Teichmann ()
Additional contact information
Christa Cuchiero: University of Vienna
Martin Keller-Ressel: TU Dresden, Institut für Mathematische Stochastik
Eberhard Mayerhofer: Dublin City University
Josef Teichmann: ETH Zürich

Journal of Theoretical Probability, 2016, vol. 29, issue 2, 359-422

Abstract: Abstract We consider affine Markov processes taking values in convex cones. In particular, we characterize all affine processes taking values in irreducible symmetric cones in terms of certain Lévy–Khintchine triplets. This is the natural, coordinate-free formulation of the theory of Wishart processes on positive semidefinite matrices, as put forward by Bru (J Theor Probab 4(4):725–751, 1991) and Cuchiero et al. (Ann Appl Probab 21(2):397–463, 2011), in the more general context of symmetric cones, which also allows for simpler, alternative proofs.

Keywords: Affine processes; Symmetric cones; Non-central Wishart distribution; Wishart processes; Primary: 60J25; Secondary: 15B48 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://link.springer.com/10.1007/s10959-014-0580-x Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jotpro:v:29:y:2016:i:2:d:10.1007_s10959-014-0580-x

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10959

DOI: 10.1007/s10959-014-0580-x

Access Statistics for this article

Journal of Theoretical Probability is currently edited by Andrea Monica

More articles in Journal of Theoretical Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jotpro:v:29:y:2016:i:2:d:10.1007_s10959-014-0580-x